MathSciNet Relay Station
MathSciNet bibliographic data
MR1924935 60H10 (37A25 82C31)
Mattingly, J. C.; Stuart, A. M. Geometric ergodicity of some hypo-elliptic diffusions for particle motions. Inhomogeneous random systems (Cergy-Pontoise, 2001). Markov Process. Related Fields 8 (2002), no. 2, 199–214.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement